Danger symptoms of soiling with the IUD

0
255

The majority of women who choose a contraceptive method such as the IUD are looking for, in addition to control over their sexual relations, a way to stabilize their menstrual cycle. An irregular period does not have to be dangerous, but in the long term it can cause complications that can be corrected by hormonal methods that help regulate it.

The IUD, therefore, has become one of the most comfortable alternatives for women due to its ease of use and that, compared to other alternatives such as birth control pills, it does not require constant attention. Once the IUD has been inserted into the cervix, we only have to check it regularly, especially after menstruation, to check that it has not moved.

How does menstrual spotting affect the IUD?

  • Despite the advantages of the IUD, there are also concerns about its side effects. One of the most common, along with colic, are imbalances in abundance and pain caused by menstruation. Spotting from the IUD is a common effect during the first weeks or months of use, which can also be irregular even in women who have not experienced it before, because it takes time for the body to adjust to the device.
  • Depending on the type of IUD, its evolution will also vary: in the case of the copper IUD, periods may continue to be more abundant and painful, although they become regular over time. On the contrary, the Mirena IUD is indicated in cases of hypermenorrhea since its hormonal action through progesterone helps to reduce and even completely eliminate bleeding, in addition to helping the cycle to be very regular.
  • If after a few months after placement the staining continues or appears suddenly, especially if it is accompanied by pain or discomfort, the best option is to see a doctor or gynecologist to rule out possible tears or infections.

LEAVE A REPLY

Please enter your comment!
Please enter your name here